Epistane and Intestinal Issues
- 04-01-2008, 09:10 AM
Epistane and Intestinal Issues
I did a search but didnít find much but Iím having major issues with Epistane at any mg.
Iíve tried it before meals, with meals, after mealsÖ
It doesnít matter when I take it but after the first 5 days and about 15-20 minutes after I take it my abdomen gets fully distended and I get horrible gas. I know itís nasty but itís 100% the Epistane. I have no problems with SuperDrol just Epistane. Not to gross you out even more but the sulfur smell of the caps is basically whatís coming out of me. I tried Gas-X and it helped for a few hours but thereís just no way I can continue taking this stuff. I have to kick my chic out of the room at night. LOL Has anyone experienced this nasty side effect? I mean, it doesnít stop until about 12 hours after my last capsule. I stopped all my vitamins and minerals to make sure so I know itís the Epistane.
- 04-01-2008, 09:14 AM
What do your meals look like? Do you eat/drink a lot of protein? I only experience massive gastro-intestinal issues when I consume a lot of protein.
Try RPN's Gut Health or NOW Super Enzymes.
I have yet to try any Epi product, so I could be missing out on something. If it's anything serious, then I'm sure another member will chime in with their experience.
- 04-01-2008, 09:31 AM
Thanks MuscleGuy for your quick response. Yes I do take a digestive Enzyme with each meal and my protein intake or diet hasn't changed except adding the Epistane. I did start Niacin around the same time I started the Epistane so I thought it was that at first but after testing it came down to the Epistane. I did hear about Gut Health. I take about 21 vitamins, minerals, and aminos each day. Anyway, I took 3 days off everything for testing purposes and 15 minutes after just taking 10mg of Epistane I was distended and blowing sulfur. I never had a problem like this before with anything. I can consume 400g of protein a day and wonít have issues like this. I took my last capsule at 3pm yesterday and Iím about 50% back to normal. By tonight I should be ok. Itís very uncomfortable. I guess Iíll get back on whatís left of the Superdrol. My intestines are probably so irritated right now.
04-01-2008, 09:57 AM
04-01-2008, 05:44 PM
- 5'7" 230 lbs.
- Join Date
- Oct 2006
- Planet Secksi Baby Yeah!
- Rep Power
Have you tried not taking it to see if that resolves your issues?
Why continue to take something that causes you these problems? I would say take it on an empty stomach with GFJ give it an hour. I would also up your fibre and water intake. If can't handle the sides, then please do yourself a favor and stop taking it
04-01-2008, 07:04 PM
are you allergic to sulfur ? Epi is loaded
04-01-2008, 08:03 PM
Ultradrol Log: http://anabolicminds.com/forum/cycle...pressured.html
04-02-2008, 02:08 AM
I notice my sweat smells sorta like musky sulfur.
Take charcoal tablets for digestion they work almost immediately
04-02-2008, 02:23 AM
No GI issues here, on an epi cycle and much increased protein intake. I get plenty of fiber & eat lots of live cultures though.
04-02-2008, 05:22 AM
Yup I'm on Epi right now, no GI issues whatsoever, other than increased appetite.
04-02-2008, 08:44 AM
Yes, I tested every way possible and narrowed it down to epistane. It was either that or the Niacin. I have stopped taking it. I drink probably 1.5 to 2 gallons of water a day. Iím 255lbs. I never had issues with any other supplement so it could be the sulfur. It's been almost 2 days now and I'm about at 85%. Once I'm 100% I'll get back on the SuperDrol. I don't have any issues with that or Real dbol, anadrol.....Just this stuff. Trust me if anyone has an issue like this with anything stop everything and narrow it down to what you think it is. I take a boat load of stuff so it could be something interacting with the Epistane. Either way itís the epistane that started this mess. Itís not worth dropping all my other supplements if it is interacting with something. I woke up this morning not distended but I can still feel the irritation in my intestines. Thanks for everyoneís input.
04-02-2008, 11:21 AM
- 5'11" 215 lbs.
- Join Date
- Aug 2007
- New Mexico
- Rep Power
Sulfa sensitivity to medications, supplements and even the preservatives in many OTC compounds is quite common. If you're sensitive, it would be good to find out now before you have a worse reaction to something down the road. Your local allergist can give you a simple sensitivity test to see where you stand.
As far as Epistane goes, the bs on this board about purity is just overreactive internet blather. It would not be very sensible to jump into one of the other epithio compounds until you've ruled out sulfa sensitivity first. The speed of the negative reaction leads me to consider some type of hypersensitivity mechanism.
04-02-2008, 11:32 AM
Similar Forum Threads
- By DangerouStyle in forum AnabolicsReplies: 16Last Post: 02-15-2011, 09:09 AM
- By Xapt3r2ooX in forum AnabolicsReplies: 44Last Post: 10-15-2008, 11:22 AM
- By Xapt3r2ooX in forum AnabolicsReplies: 9Last Post: 09-15-2008, 10:43 PM
- By Icarus91 in forum AnabolicsReplies: 13Last Post: 12-20-2004, 07:00 AM
- By ex_banana-eater in forum IGF-1/GHReplies: 19Last Post: 04-07-2004, 09:47 PM